Last Dec I went in for dry eye help. I was prescribed tobramycin-dexameth ophthalmic suspension. I went thru that treatment twice. I had been diagnosed with some cataracts prior that treatment but it didn't seem to affect my vision. At the start of treatment I received a lens prescription change of 1 diopter in my right eye which helped a lot. Over the next few months including that change both my eyes changed a total of 2 diopters each (now -6 and -7.5). Is it likely that cataracts are causing my acuity problem or is it a lack of lens flexibility or that my eye surface is dry? When I add drops it doesn't help my acuity. Exercising my eyes by focusing with one eye at a time at different distances seem to help a little.
This is a typical progression of increasing myopia (really pseudo-myopia) caused by cataract progression and not at all typical of dry eyes. Some people call this "second sight" as they go from needing reading glasses to being able to read without glasses. It indicates a growing cataract.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.